# SDR DL73K030582

- Difficulty date: June 24, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N327DL
- Make and model: Boeing 737232
- Aircraft serial: 23099
- Aircraft time: 53,627 hours, 40,504 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Part serial: 9500201
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FWD MEGAPHONE INOP.  REPLACED MEGAPHONE.
